# SDR 9601279982

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Transducer
- Part number: 80098717
- Condition: Failed
- Location: Nr 2
- Part time: 39,501 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE STALL INDICATION WARNING LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LIGHT REMAINED ILLUMINATED MOMENTARILY, THEN EXTINGUISHED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 ANGLE OF ATTACK TRANSDUCER AND OPERATIONAL CHECK GOOD.
